# SDR DALA2023081406613

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #11 CORROSION ON SKIN AND FITTING AT 8 O CLOCK POSITION; HOLE #12 CORROSION ON SKIN AND FITTING AT 10 O CLOCK POSITION; HOLE #13 CORROSION ON SKIN AND FITTING AT 11 O CLOCK POSITION; HOLE #14 CORROSION ON SKIN AND FITTING AT 10 O CLOCK POSITION; HOLE #17 CORROSION ON SKIN AND FITTING AT 11 O CLOCK POSITION AND HOLE #18 SCRATCHES ON FITTING AT 7 O CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00466: LH ENG DRAG FTG CLAMP-UP HOLES #11, #12, #13, #14, #17 AND #18 WERE REPAIRED PER CARD 5720-01100. (2910193)
